# SDR R61A201205040278

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 20,721 hours, 15,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR VENT FLAP WOULDN'T CLOSE FROM EITHER SIDE.  MAINTENANCE LUBED VENT FLAP TRACK PER EMB AMM, AND L-1 DOOR OPS CHECK GOOD.
